MathSciNet Relay Station
MathSciNet bibliographic data
MR998669 (91b:22006) 22D40 (22E40 58F11 60J15)
Guivarc'h, Yves; Raugi, Albert Propriétés de contraction d'un semi-groupe de matrices inversibles. Coefficients de Liapunoff d'un produit de matrices aléatoires indépendantes. (French) [Contraction properties of an invertible matrix semigroup. Lyapunov coefficients of a product of independent random matrices] Israel J. Math. 65 (1989), no. 2, 165–196.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement